Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On classes of solutions of elliptic linear partial differential equations
HTML articles powered by AMS MathViewer

by Avner Friedman PDF
Proc. Amer. Math. Soc. 8 (1957), 418-427 Request permission
References
    N. Aronszajn, Sur une théorème de la théorie des fonctions analytiques de plusieurs variables complexes, C. R. Acad. Sci. Paris vol. 205 (1937) pp. 16-18. Y. B. Lopatinski, Fundamental systems of solutions of linear differential equations of elliptic type, C.R. (Doklady) Acad. Sci. URSS. vol. 78 (1951) pp. 433-436.
  • Ya. B. Lopatinskiĭ, The normal fundamental solutions of a system of linear differential equations of elliptic type, Doklady Akad. Nauk SSSR (N.S.) 78 (1951), 865–867 (Russian). MR 0052657
  • S. Mandelbrojt, Séries de Fourier et classes quasi-analytiques de fonctions, Collection Borel, Paris, 1935.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.00, 26.00
  • Retrieve articles in all journals with MSC: 35.00, 26.00
Additional Information
  • © Copyright 1957 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 8 (1957), 418-427
  • MSC: Primary 35.00; Secondary 26.00
  • DOI: https://doi.org/10.1090/S0002-9939-1957-0096894-7
  • MathSciNet review: 0096894